# SDR GTIA2017122002295

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 46,013 hours, 21,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Iced
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HAD A LOUD AIR WHISTLEING SOUND ENTIRE FLIGHT. FOUND ICE BUILD UP ON SEALS. ALLOWED THEM TO THAW.  CLEANED AND LUBED SEAL AND FRAME IAW AMM 52-13-18. PRESSUREIZED AIRCRAFT IAW AMM 21-30-00.  NO LEAKS NOTED ON GRND AT THIS TIME
